MathSciNet Relay Station
MathSciNet bibliographic data
MR967578 42B20 (42B25)
Chen, Lung-Kee The singular integrals related to the Calderón-Zygmund method of rotations. Appl. Anal. 30 (1988), no. 4, 319–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement